American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Carsten Carstensen and Petr Plecháč. Numerical solution of the scalar double-well problem allowing microstructure. Math. Comp. 66 (1997) 997-1026. MR 1415798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1